# SDR HNAA2021072800347

- Difficulty date: July 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,960 hours, 45,037 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Faulted
- Location: Tat Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT 2 HEAT INOP ON EICAS IN FLT WITH NO ICING.  TROUBLESHOT AND MEG WIRE W102-3812, W102-3814-OK,W102-3815,FOUND HIGH RESISTANCE @ WIRE W102-3817 FROM K0496 RELAY A3 TO A1 AT K0494. AND MORE XK0494 RELAY BASE BLOCK SHORTED TO GROUND. R/R BASE CCN 1240168 ALSO CHANGED RELAY BASE XK0496 CCN 1017899 AS PRECAUTION.OPS CHECK GOOD IN REFERENCE TO 30-33-00. EVALUATION FLIGHT WAS SATISFACTORY
